MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 SIG HP REV TC3 BOX TRIAL SZ4; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 SIG HP REV TC3 BOX TRIAL SZ4; KNEE INSTRUMENT/TRIAL
Catalog Number 201103014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma hp revision tc3 box trial was broken.
 
Additional Manufacturer Narrative
Examination of the submitted device did not confirm the reported breakage, however, the jack pin is loose in a manner that would create problems in mating with the femoral trial component.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ4
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6735928
Report Number1818910-2017-21618
Device Sequence Number16577640
Product Code LXH
UDI-Device Identifier10603295081357
UDI-Public10603295081357
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103014
Device Lot NumberSO2002014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2017
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1